Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Is it normal to have spotting after taking loestrin24fe tablets ?

hi doctor i am 27 female i have been using loestrin24fe for 15 days by doctor advice but i observed some spotting is it normal? can i stop this? what to do? i dont know plz suggest me
Asked On : Sun, 20 Mar 2011
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
This is called break through bleeding.It can happen is early use of oc pills.It should disappear in few days.
Answered: Sun, 20 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor